# SDR AALA202003209013

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,998 hours, 5,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Overserviced
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR R1 EMER CYLINDER/ACCUM OVER-SERVICED. SERVICED R1 DOOR CYLINDER/ACCUM IAW AMM 52-10-00-614-001-A.
